# SDR SWAA2024102144654

- Difficulty date: October 2, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 26,573 hours, 13,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOT WITH CORROSION ON ACB DOOR CUTOUT SURROUND THRESHOLD BS794 TO 807+10 RBL26;WL156<[01] REMOVED AND REPLACED ACB SUB-THRESHOLD WEB P/N 146A8223-25 LOT# 1579276-1 BS794 TO BS847 RBL26 WL156 IAW SRM 51-40-02; DWG 146A8340 REV A AND DWG 146A8120 REV: A;[02] REJECT SEE: TTG8Q00WASPX;[03] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
